ON PARTITION CONGRUENCES FOR OVERCUBIC PARTITION PAIRS
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this note, we investigate partition congruences for a certain type of partition function, which is named as the overcubic partition pairs in light of the literature. Let $\overline{cp}(n)$ be the number of overcubic partition pairs. Then we will prove the following congruences: \begin{align*} \overline{cp}(8n+7) \equiv 0 \pmod{64} \quad\mbox{and}\quad \overline{cp}(9m+3) \equiv 0 \pmod{3}. \end{align*}
Abstract
In this note, we investigate partition congruences for a certain type of partition function, which is named as the overcubic partition pairs in light of the literature. Let $\overline{cp}(n)$ be the number of overcubic partition pairs. Then we will prove the following congruences: \begin{align*} \overline{cp}(8n+7) \equiv 0 \pmod{64} \quad\mbox{and}\quad \overline{cp}(9m+3) \equiv 0 \pmod{3}. \end{align*}
참고문헌 (13)
- G. E. Andrews, "Dyson’s crank of a partition", Bull. Amer. Math. Soc, 18(2), pp.167~171 (1988)
- B. C. Berndt, "Number Theory in the Spirit of Ramanujan" (2006), American Mathematical Society
- H.-C. Chan, "Ramanujan’s cubic continued fraction and an analog of his “most beautiful identity”", Int. J. Number Theory, 6(3), pp.673~680 (2010)
- H.-C. Chan, "Ramanujan’s cubic continued fraction and Ramanujan type congruences for a certain partition function", Int. J. Number Theory, 6(4), pp.819~834 (2010)
- H.-C. Chan, "Distribution of a certain partition function modulo powers of primes", Acta Math. Sin, 27, pp.625~634 (2011)
- B. Gordon, "Ramanujan congruences for q(n), Analytic number theory", Lecture Notes in Math, 899, pp.333~359 (1981), Springer
- B. Kim, "The overcubic partition function mod 3, Proceedings of Ramanujan Rediscov- ered 2009: A Conference in Memory of K. Venkatachaliengar on the Centenary of His Birth", Lecture Note Series of the Ramanujan Mathematical Society, 14, pp.157~163 (2010)
- 김병찬, "Overpartition pairs modulo powers of 2", DISCRETE MATHEMATICS, 311(10-11), pp.835~840, ELSEVIER SCIENCE BV
- G. Ligozat, "Courbes modulaires de genre 1", Supplement au Bull. Soc. Math. France Tome, 103(3), pp.80~ (1975), Societe Mathematique de France
- K. Mahlburg, "The overpartition function modulo small powers of 2", Discrete Math, 286(3), pp.263~267 (2004)
- M. Newman, "Construction and application of a class of modular functions II", Proc. London Math. Soc, 9, pp.373~387 (1959)
- K. Ono, "Web of Modularity: arithmetic of the coefficients of modular forms and q-series", CBMS Regional Conference Series in Mathematics, 102 (2004), American Mathematical Society
- H. Zhao, "Ramanujan type congruences for a partition function", The Electronic Lournal of Combinatorics, 18, pp.58~ (2011)
